# SDR GAIA00341

- Difficulty date: June 9, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND CORROSION ON STIFFENER INSIDE C-3 DOOR AT STATION 1110.  REPAIRED STIFFENER IAW SRM 51-30-2.  THIS AIRCRAFT WAS RETURNED TO SERVICE.  (M)
